# SDR Q2SA20150529226

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N494SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 40,409 hours, 35,368 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE INFLIGHT.  QRH PROCEDURE PERFORMED.  REMOVED FLAP POSITION INDICATOR CONNECTOR PLUG, CLEANED & RE-INSTALLED.  PERFORMED T/E OPS TEST IAW AMM 27-51-00, PG 501.  SYSTEM CHECKS SERVICEABLE.  INDICATION SYS RET FOR CONTINUED SERVICE.
